# SDR CA061130004

- Difficulty date: November 28, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3234 · Landing Gear Selector
- Part: Release Cable
- Condition: Dislodged
- Location: Mlg Lever
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OF OPERATIONAL TEST OF THE LANDING GEAR MANUAL RELEASE SYSTEM THE NLG HAS NOT BEEN EXTENDED.AFTER INVESTIGATION FOUND THAT NLG RELEASE CABLE IS OUT OF PULLEY INSTALLED INSIDE OF THE LEVER P/N 600-85015-29. SEVERAL DAYS LATER INSPECTING ANOTHER AIRCRAFT.  A SIMILAR SNAG HAS BEEN DETECTED. BOTH CABLES WERE REINSTALLED AND ADJUSTED IAW AMM,OPERATIONAL TEST CARRIED OUT AND FOUND SERVICEABLE. SEE ATTACHMENTS: LEVER AFFECTED IS ITEM NR 225 AND PULLEY IS ITEM NR 155.
